Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: on the verge of meltdown joe f

Posted by Tomatheus on June 30, 2015, at 17:18:14

In reply to Re: on the verge of meltdown, posted by joe f on June 30, 2015, at 15:47:53

You're welcome, Joe. As far as the Ativan is concerned, I wouldn't say that taking 1 mg three times daily would scare me, but at the same time, I'd probably prefer to keep my dose as low as possible if I were taking Ativan so that when the process of discontinuing the medication arrives, it won't be quite as difficult as it might otherwise be.

How much Ativan were you taking previously? Does your doctor know about your recent medication changes?

Tomatheus


Has long-standing difficulties with energy and concentration, as well as psychotic and cognitive symptoms


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:1080099
URL: http://www.dr-bob.org/babble/20150629/msgs/1080110.html